# SDR UPS02438029

- Difficulty date: March 24, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 76,787 hours, 14,624 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 65B903117
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON AFT TORQUE BULKHEAD FOUND 3 FASTENER HOLES CRACK AT CHORD AREA.  REPAIR CARRIED OUT AS PER RS R-54-53-34764 INSTRUCTION.
